MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED

ENDOLOGIX, INC. AFX; BIFURCATED
Model Number BA28-70/I20-30
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Detachment Of Device Component (1104); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
Patient initially implanted with a bifurcated device, a suprarenal aortic extension and two limb extensions on (b)(6) 2015.On (b)(6) 2016 a follow up computed tomography (ct) showed a potential type 3b endoleak and a possible 1b endoleak.The physician was able to confirm the patient had a type 3a endoleak with component separation between the limb extension and the bifurcated main body graft.The physician elected to implant two limb extensions in the left common external iliac to seal the endoleak.The patient is stable.

Brand Name
AFX
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5800847
Report Number2031527-2016-00352
Device Sequence Number16282746
Product Code MIH
UDI-Device Identifier00818009012623
UDI-Public(01)00818009012623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2018
Device Model NumberBA28-70/I20-30
Device Lot Number1331248-012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2016
Initial Report FDA Received Date07/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR